# SDR C2XA11IA190

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 13,227 hours, 24,658 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Smoke Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEN - FLIGHT 6158, THE CREW REPORTED AN INTERMITTENT BAGGAGE SMOKE INDICATION ON EICAS.  MAINTENANCE INSPECTED THE AIRCRAFT OPERATIONALLY TESTED THE BAGGAGE SMOKE DETECTION, PERFORMED ENGINE RUNS AND TAXIED THE AIRCRAFT ALL WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
